On a resolvent estimate of the Stokes equation on an infinite layer

Takayuki Abe, Yoshihiro Shibata

    研究成果: Article

    26 引用 (Scopus)

    抄録

    This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.

    元の言語English
    ページ(範囲)469-497
    ページ数29
    ジャーナルJournal of the Mathematical Society of Japan
    55
    発行部数2
    出版物ステータスPublished - 2003 4

    Fingerprint

    Resolvent Estimates
    Stokes Operator
    Lp Estimates
    Stokes Equations
    Resolvent
    Standards

    ASJC Scopus subject areas

    • Mathematics(all)

    これを引用

    @article{994210bc77aa4fa4817dd5d223f530ff,
    title = "On a resolvent estimate of the Stokes equation on an infinite layer",
    abstract = "This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.",
    keywords = "Infinite layer, Resolvent problem, Stokes equation",
    author = "Takayuki Abe and Yoshihiro Shibata",
    year = "2003",
    month = "4",
    language = "English",
    volume = "55",
    pages = "469--497",
    journal = "Journal of the Mathematical Society of Japan",
    issn = "0025-5645",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "2",

    }

    TY - JOUR

    T1 - On a resolvent estimate of the Stokes equation on an infinite layer

    AU - Abe, Takayuki

    AU - Shibata, Yoshihiro

    PY - 2003/4

    Y1 - 2003/4

    N2 - This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.

    AB - This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.

    KW - Infinite layer

    KW - Resolvent problem

    KW - Stokes equation

    UR - http://www.scopus.com/inward/record.url?scp=0037492072&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0037492072&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0037492072

    VL - 55

    SP - 469

    EP - 497

    JO - Journal of the Mathematical Society of Japan

    JF - Journal of the Mathematical Society of Japan

    SN - 0025-5645

    IS - 2

    ER -